# SDR 95ZZZX5607

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1261U
- Make and model: Cessna 172M
- Aircraft serial: 17266956
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horiz Stab
- Part time: 3,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND THE CENTER SECTION OF THE HORIZONTAL STABILIZER WAS DEFORMED AND CRACKED.  IT IS POSSIBLE THAT MISHANDLING DURING GROUND HANDLING IS THE CAUSE.  CESSNA HAS A HEAVY DUTY CENTER SECTION SPAR AND SKIN REPLACEMENT.
